A WEAK-(p, q) INEQUALITY FOR FRACTIONAL INTEGRAL OPERATOR ON MORREY SPACES VIA HEDBERG TYPE INEQUALITY

  • Idha Sihwaningrum Department of Mathematics, Jenderal Soedirman University
  • Hendra Gunawan Bandung Institute of Technology, Indonesia

Abstract

By employing the growth measure, in this paper we prove the weak-(p, q) inequality for fractional integral operator on Morrey spaces via Hedberg type inequality. The proof also needs the weak-(p, p) inequality of the maximal operator in the same spaces.

Published
2016-12-30
How to Cite
SIHWANINGRUM, Idha; GUNAWAN, Hendra. A WEAK-(p, q) INEQUALITY FOR FRACTIONAL INTEGRAL OPERATOR ON MORREY SPACES VIA HEDBERG TYPE INEQUALITY. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 8, n. 2, p. 103-108, dec. 2016. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2893>. Date accessed: 01 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2016.8.2.2893.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.